Forum

first infusion

Yesterday I had my first Tysabri infusion. The infusion went well but this morning I feel very poorly. Sweats, dizziness and headaches. Anyone else have these infusions and had a few side effects?

hiya

nope, sorry. i felt no different, been taking it 2 1/2 yrs.

contact ur ms nurse just to let them know?

hope it all settles soon

ellie

2 Likes

Sorry I cant offer any useful advice either, but hoping to bump you back to the 1st page, in the hope someone will.

pollx

1 Like

Hi Pops,

I had my 3rd infusion today.

I always feel really tired afterwards ( Can’t remember all the journey home ) and for a couple of days as well.

But apart from that I haven’t experienced any side effects. I was told to make sure i drink plenty before the infusion and afterwards.

I still haven’t had any improvement but it at least I have stopped getting worse.

Hope you feel better soon.

1 Like

I’ve never felt like that and I had my 94th infusion there on monday, at the start i used to get really tired after my infusion and that would have lasted till the next day, now I get a real boost after my infusion but if I go home straight after my infusion I’ll sleep I’m well enough now to go straight to the gym after my infusion and work off the tiredness and make use of the boost I get from Tysabri.

Hi bud

I was on Tysabri for 6 months, I am PPMS but my specialist thought it was worth a try. I had none of the side effects you have mentioned but also it had no effect on my MS. Best advice as from chocorange, contact MS nurse.

Regards

Mr Wobbly